Zero-order whitney-extension of euclidean space with non-isotropic Click Copy

Zero-order whitney-extension of euclidean space with non-isotropic

References:

[1] Whitney H.On the extension of differentiable functions[J]. Bull. Amer. Math. Soc, 1944,50:76-81.
[2] Bruna J. An extension theorem of Whitney type for non quasi-analytic classes of functions[J]. London Math. Soc.,1980,22(2):495-505.
[3] Hajlasz P.Whitney's example by way of Assouad's embedding[J]. Proceedings American Aathematical Society,2003,131(11):3 463-3 468.
[4] Kainen P C,Overbay S. Extension of a theorem of Whitney[J].Applied Mathematics Letters, 2007,20(7):835-837.
[5] Fefferman C.Whitney's extension problem for Cm[J].Ann. of Math.,2006, 164:313-359.
[6] Vodop yanov, S K,I M. Pupyshev.Whitney-type theorems on extension of functions on Carnot groups[J]. Siberian Mathematical Journal, 2006,47(4):601-620.
[7] Elias M,Stein.Singular Integrals and Differentiability Properties of Functions[M].Princeton University Press,1970.
[8] 封希媛. 数学建模的应用[J].西安科技大学学报,2006,26(3):412-415. FENG Xi-yuan. Application of the mathematical modeling[J]. Journal of Xi'an University of Science and Technology,2006,26(3):412-415.
[9] 陈亚浙.二阶抛物型偏微分方程[M].北京:北京大学出版社,2003. CHEN Ya-zhe. Sceond order paritial differential equation of parabolic type[M]. Beijing:Peking University Press,2003.

Memo

基金项目: 国家自然科学基金项目(10671126); 辽宁省教育科学“十一五”规划项目(JB08DB028). 通讯作者: 胡煜寒(1975-),男,陕西周至人,硕士,讲师,主要从事金融数学的研究.